ent-icon
Tinnitus cause
Hi doc I would like to know if benzo withdrawal could cause bilateral tinnitus . I took my audiometry and tympanogram which are normal and no TMJ disorders , ear wax infections . I took restyl .25 mg for a month and abruptly stopped . How frequently tinntitus occurs as withdrawal symptom
47 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Consult online with proper history and video consultation for better understanding of problem
Next Steps
Sensoryneural hearing loss is possible even if your audiometry is normal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +115
Consult with a doctor
Online now
Tinnitus s phantom auditory perception which might indicate snhl or round window pathologies. Ototoxicity due to drugs too Kindly ignore it ..or try tinnitus retraining therapy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.